# SDR DALA2022010400068

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,839 hours, 10,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 4R DOOR SLIDE WOULD NOT DISARM AFTER ARRIVAL AT THE GATE. CORRECTIVE ACTION: FOUND TRASH UNDERNEATH THE ESCAPE SLIDE AND AROUND GIRT BAR, TRASH REMOVED. OPS CHECK OF 4R DOOR SLIDE PERF AND SATISFACTORY. (8258078)
